# SDR A6WA200260034

- Difficulty date: August 20, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clamp
- Condition: Out Of Position
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE MAIN LANDING GEAR BAY SKIN AT FRAME 29 LEFT SIDE AS CAUSED BY DOWN LOCK ACTUATOR CLAMP.  MAINTENANCE DAMAGE BLENDED OUT IAW SRM 51-10-2.  (M)
